Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 1465623, 6 pages
https://doi.org/10.1155/2017/1465623
Research Article

Solvability of Some Two-Point Fractional Boundary Value Problems under Barrier Strip Conditions

1College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Mathematics and Statistics, Shenzhen University, Shenzhen 518060, China

Correspondence should be addressed to Zhanbing Bai; moc.361@iabgnibnahz

Received 14 July 2017; Accepted 27 September 2017; Published 26 October 2017

Academic Editor: Manuel De la Sen

Copyright © 2017 Limei He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Topological techniques are used to establish existence results for a class of fractional differential equations , with one of the following boundary value conditions: and or and where is a real number, is the conformable fractional derivative, and is continuous. The main conditions on the nonlinear term are sign conditions (i.e., the barrier strip conditions). The topological arguments are based on the topological transversality theorem.